Regularization of Nonlinear Ill-Posed Variational Inequalities and Convergence Rates

Abstract Let H be a Hilbert space and K be a nonempty closed convex subset of H. For f ∈ H, we consider the (ill-posed) problem of finding u ∈ K for which <A u − f, v − u> ≥ 0 for all v ∈ K, where A : H → H is a monotone (not necessarily linear) operator. We study the approximation of ... Ausführliche Beschreibung

1. Person: Liu, Fengshan
Weitere Personen: Nashed, M. Zuhair
Quelle: in Set-valued analysis : an international journal devoted to the theory of multifunctions and its applications Vol. 6 (1998), p. 313-344
Weitere Artikel
Format: Online-Artikel
Genre: variational inequality, inverse ill-posed problem, monotone operator, degree of ill-posedness, nonlinear, convex set
Sprache: English
Veröffentlicht: 1998
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1998 Kluwer Academic Publishers

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions